Advertisement

Archiv der Mathematik

, 93:319 | Cite as

Counterexample to the paper “On the Gorenstein injective dimension and Bass formula”

  • Moharram Aghapournahr
Article

Abstract

In this note, we give a counterexample for Theorem 2.3 of the above mentioned paper that is a generalization of the Grothendieck non-vanishing theorem to a class of modules larger than finitely generated modules.

Mathematics Subject Classification (2000)

Primary 13D45 Secondary 13D07 

Keywords

Local cohomology modules Minimax modules 

References

  1. M. Aghapournahr and L. Melkersson, On the vanishing, Artinianness and finiteness of local cohomology modules, arXive:0903.2235v1 [math AC].Google Scholar
  2. M. P. Brodmann and R. Y. Sharp, Local cohomology: an algebraic introduction with geometric applications, Cambridge University Press, 1998.Google Scholar
  3. W. Bruns and J. Herzog, Cohen-Macaulay rings, Cambridge University Press, revised ed., 1998.Google Scholar
  4. C. Huneke, Problems on local cohomology: Free resolutions in commutative algebra and algebraic geometry, (Sundance, UT, 1990), 93–108, Jones and Bartlett, 1992.Google Scholar
  5. Khosh-Ahang F.: On the Gorenstein injective dimension and Bass formula. Arch. Math. 90, 18–23 (2008)MATHCrossRefMathSciNetGoogle Scholar
  6. Mafi A.: Some results on the local cohomology modules. Arch. Math. 87, 211–216 (2006)MATHCrossRefMathSciNetGoogle Scholar
  7. Matsumura H.: Commutative ring theory, Cambridge University Press, 1986.Google Scholar
  8. Rudlof P.: On minimax and related modules. Can. J. Math. 44, 154–166 (1992)MATHMathSciNetGoogle Scholar
  9. Zink T.: Endlichkeitsbedingungen für Moduln über einem Noetherschen Ring. Math. Nachr. 164, 239–252 (1974)CrossRefMathSciNetGoogle Scholar
  10. Zöschinger H.: Koatomare Moduln. Math. Z. 170, 221–232 (1980)MATHCrossRefMathSciNetGoogle Scholar
  11. Zöschinger H.: Minimax Moduln. J. Algebra. 102, 1–32 (1986)MATHCrossRefMathSciNetGoogle Scholar
  12. Zöschinger H.: Über die Maximalbedingung für radikalvolle Untermoduln. Hokkaido Math. J. 17, 101–116 (1988)MATHMathSciNetGoogle Scholar

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Arak UniversityArakIran

Personalised recommendations